Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 11, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 27, 2010, 3:10 PM EST. It took effect at Jan 28, 2010, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 27, 2010, 3:10 PM EST (20:10 UTC)
- In effect from
- Jan 28, 2010, 1:00 PM EST
- Expired
- Jan 28, 2010, 5:01 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
055 WHUS71 KPHI 272010 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 310 PM EST WED JAN 27 2010 ANZ431-450>455-281100- /O.NEW.KPHI.GL.W.0003.100128T1800Z-100129T0400Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 310 PM EST WED JAN 27 2010 ...GALE WARNING IN EFFECT FROM 1 PM TO 11 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A GALE WARNING. IT IS IN EFFECT FROM 1:00 PM UNTIL 11:00 PM THURSDAY. A STRONG COLD FRONT FROM THE NORTHWEST WILL REACH THE COASTAL WATERS OF NEW JERSEY AND DELAWARE ON THURSDAY AFTERNOON. GALE FORCE WIND GUSTS ARE ANTICIPATED IN ITS WAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-281100- /O.NEW.KPHI.SC.Y.0011.100128T1800Z-100129T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 310 PM EST WED JAN 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 1 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT FROM 1:00 PM THURSDAY UNTIL 1:00 AM FRIDAY. A STRONG COLD FRONT FROM THE NORTHWEST WILL REACH THE COASTAL WATERS OF NEW JERSEY AND DELAWARE ON THURSDAY AFTERNOON. A GUSTY WEST TO NORTHWEST WIND IS ANTICIPATED IN ITS WAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ IOVINO
1 follow-up statement
384 WHUS71 KPHI 281001 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 501 AM EST THU JAN 28 2010 ANZ430-282100- /O.UPG.KPHI.SC.Y.0011.100128T1800Z-100129T0600Z/ /O.EXA.KPHI.GL.W.0003.100128T1800Z-100129T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 501 AM EST THU JAN 28 2010 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. AN ARCTIC FRONT WILL REACH THE COASTAL WATERS OF NEW JERSEY AND DELAWARE THIS AFTERNOON. GALE FORCE WIND GUSTS ARE ANTICIPATED IN ITS WAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ450-282100- /O.EXT.KPHI.GL.W.0003.100128T1800Z-100129T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 501 AM EST THU JAN 28 2010 ...GALE WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM EST FRIDAY... THE GALE WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM EST FRIDAY. AN ARCTIC FRONT WILL REACH THE COASTAL WATERS OF NEW JERSEY AND DELAWARE THIS AFTERNOON. GALE FORCE WIND GUSTS ARE ANTICIPATED IN ITS WAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ431-451>455-282100- /O.CON.KPHI.GL.W.0003.100128T1800Z-100129T0400Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 501 AM EST THU JAN 28 2010 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. AN ARCTIC FRONT WILL REACH THE COASTAL WATERS OF NEW JERSEY AND DELAWARE THIS AFTERNOON. GALE FORCE WIND GUSTS ARE ANTICIPATED IN ITS WAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 11:58 AM EST, 3 hours 12 minutes earlier.
Area forecast discussion, Jan 27, 11:58 AM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1158 AM EST WED JAN 27 2010 .SYNOPSIS... A HIGH PRESSURE SYSTEM OVER THE GULF COAST STATES WILL SLIDE SLOWLY SOUTHEAST INTO THE ATLANTIC OCEAN. AN ARCTIC COLD FRONT SHOULD MOVE THROUGH THE REGION THURSDAY AFTERNOON. AN ARCTIC HIGH PRESSURE SYSTEM WILL BUILD INTO THE GREAT LAKES ON FRIDAY. MEANWHILE A LOW PRESSURE SYSTEM WILL MOVE ALONG THE GULF COAST FRIDAY AND THEN NORTHEAST PASSING OFF THE CAROLINA COAST ON SATURDAY. THE ARCTIC HIGH PRESSURE SYSTEM WILL THEN BUILD INTO THE REGION IN ITS WAKE SUNDAY INTO TUESDAY BEFORE RECEDING OFFSHORE AS ANOTHER COLD FRONT APPROACHES THE REGION FROM THE GREAT LAKES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN UPDATE WAS ISSUED RECENTLY TO INCREASE THE CLOUD COVERAGE ACROSS ERN PA AND NRN NJ FOR THE AFTERNOON. THE SATELLITE IMAGES REVEAL SOME LOWER CLOUDS ACROSS THESE AREAS WHICH IS SLOWLY ADVANCING EWRD. SUBSIDENCE SHOULD WORK ON THIS MOISTURE LATER THIS AFTERNOON...SO SKY COVER SHOULD IMPROVE BACK TO MAINLY CLR OR PARTLY CLOUDY BY SUNSET. TEMPS AND DEW POINTS WERE ADJUSTED ONLY SLIGHTLY. ALL PRODUCTS HAVE BEEN ISSUED. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... AS THE NEXT COLD FRONT APPROACHES OUR AREA, SOME WEAK FORECAST ISENTROPIC LIFT IS EXPECTED TONIGHT MAINLY AROUND 10K. SOME INCREASING QVEC CONVERGENCE ARRIVES LATE AT NIGHT. COMBINED THIS MIGHT BE ENOUGH TO GENERATE LIGHT PCPN AND HAVE IT FALL THROUGH THE DRY AIR BELOW IT TO REACH THE GROUND IN THE TRADITIONAL NORTHWESTERN PART OF OUR CWA. A LOW CHANCE POP WAS CONTINUED. WE TOOK A COMPROMISE BETWEEN THE GUIDANCE DATA-SETS FOR MIN TEMPS. THE ARCTIC COLD FRONT IS FORECAST TO MOVE THROUGH OUR CWA ON THURSDAY AND PUT AN END TO OUR JANUARY THAW WEATHER, THE MODELS CONTINUE TO FORECAST DECENT MID LEVEL QVEC CONVERGENCE, ESPECIALLY IN THE NORTHWESTERN PART OF OUR CWA. RIGHT NOW WE ARE SEEING A CONFLUENCE OF EVENTS, ESPECIALLY IN THE CAN RGEM AND WRF-NMM FOR A WINDEX SNOW SQUALL EVENT IN THE NORTHWESTERN PART OF OUR CWA DURING THU AFTN AS THE COLD FRONT MOVES THROUGH. SOUNDINGS ARE FORECAST TO BE ADIABATIC UP TOP NEARLY 10K AND THERE IS A FORECAST RISE OF THE LIFTED INDEX OF ABOUT 15C ON THE WRF-NMM AND A STILL HEALTHY 10C ON THE GFS. FOR NOW THE DENDRITIC SNOW GROWTH AND OMEGA ARE ALSO IN THE CROSS HAIRS. BUT LIKE FORECASTING THE LOCATION OF THUNDERSTORMS IN THE SUMMER TWO DAYS BEFORE, WE WILL HAVE TO SEE IF THIS MODEL SOLUTION STICKS. WE HAVE UPPED THE POPS AND PUT SOME ACCUMULATIONS IN OUR THREE NORTHERN COUNTIES. ELSEWHERE, BECAUSE OF THE FORECAST HIGHER TEMPERATURES AND LESS OF A CONSENSUS OF WINDEX CRITERIA, WE CARRIED LOWER POPS AND GENERALLY FOLLOWED THE AXIS OF MID LEVEL QVEC CONVERGENCE TO END THE SPREAD OF THEM TO THE SOUTHEAST. THROUGHOUT OUR CWA THERE MIGHT BE A COUPLE OF HOURS WINDOW OF OPPORTUNITY FOR GUSTY WINDS BEHIND THE FRONT TO GET CLOSE TO WIND ADVISORY CRITERIA. THIS TOO WILL HAVE TO BE MONITORED. WE HAVE INCREASED WIND GUSTS. STILL THINK GFS MOS IS TOO HIGH FOR MAX TEMPS GIVEN FORECAST 850MB TEMPS AND WE SIDED WITH THE LOWER NAM MOS. A COLD NIGHT IS IN STORE FOR THURSDAY NIGHT, AS WE ARE FORECASTING SOME OF THE LOWEST TEMPERATURES WE HAVE SEEN IN OVER TWO WEEKS. THE MODELS ARE CUTTING OFF THE WINDS RATHER QUICKLY, SO IT DOES NOT APPEAR WE WILL REACH WIND CHILL ADVISORY CRITERIA IN THE NORTHWESTERN PART OF OUR CWA. A COLD DAY IS IN STORE FOR FRIDAY AS WE WAIT FOR THE OUTCOME OF THE SOUTHERN STREAM LOW. THE GFS IS FORECASTING AN ARCTIC 1000-850MB THICKNESS OF 1250 FOR OUR CWA. WE WILL EMPLOY BOB STAUBER'S RULE OF EQUATING THAT THICKNESS WITH A MAX TEMP NO HIGHER THAN 32F IN OUR CWA. THIS MIGHT BE MADE EASIER BY THE ADVANCE OF HIGH CLOUDS INTO OUR AREA. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... WE LOVE IT WHEN A PLAN COMES TOGETHER AND RIGHT NOW IT IS NOT. FIRST THE GFS INITIALIZATION OF THE CLOSED LOW THAT WAS OVER THE OHIO VALLEY LAST NIGHT AND OVER MAINE AT 00Z WAS 30 METERS HIGHER THAN ITS 24 HOUR FORECAST. THE SIGNIFICANCE OF THIS IS THAT THE MODEL BIAS OF HANGING ON TO LOW HEIGHTS OR POLAR VORTICES TOO LONG IN THAT PART OF NOAM IS STILL OCCURRING. THIS BRINGS US TO THE WEEKEND LOW PRESSURE SYSTEM IN WHICH SUPPRESSION IS CAUSED BY THE NEXT POLAR VORTEX LINGERING IN THAT SAME GEOGRAPHICAL AREA. PAST PERFORMANCE IS NOT ALWAYS AN INDICATION OF FUTURE TRENDS, BUT THE WAY THIS WINTER HAS VERIFIED OUR THOUGHT PROCESS IS TO EXPECT A WEAKER MODEL SOLUTION TO VERIFY THERE. IF THIS IS TRUE, THE GULF COAST LOW WOULD BE ABLE TO TURN THE CORNER A LITTLE SHARPER THAN CURRENTLY FORECAST. THIS ALSO DEPENDS ON IT SLOWING DOWN AND CREATING A BIT MORE OF A SEPARATION BETWEEN IT AND THE POLAR VORTEX. THE JURY IS STILL OUT ON THAT AND THE ECMWF TENDENCY IS TO HOLD CLOSED LOWS BACK TOO FAR IN THE SWRN CONUS. SO THE FASTER GFS TIMING SOLUTION MAY VERIFY CLOSER. LASTLY AT ABOUT 72 HOURS LAST WINTER, THE AVERAGE LOW PRESSURE SYSTEM TRACK ERROR WAS ABOUT 175 MILES, NEARLY THE DISTANCE FROM CAPE MAY TO HIGH POINT NEW JERSEY. OF COURSE THE ERROR MAY NOT BE NORTH/SOUTH, IT COULD ALSO BE EAST/WEST. THE MOST ACCURATE MODEL AT THIS FORECAST TIME PERIOD LAST WINTER WAS THE ECMWF AND WE APPLIED A 175 MILE WHAT IF CORRECTION TO THE LONG TERM FORECAST. WE HAVE SEEN ALL THE MODELS SLIDE NORTHWARD WITH THE 00Z RUN, THE CAN GGEM ESPECIALLY. IT WAS TOO FAR NORTH WITH LAST WEEK'S SYSTEM AND HAD THE MOST DRAMATIC GEOGRAPHICAL SHIFT FROM ITS 12Z RUN SO IT WAS NOT USED. BUT EVEN USING THE ECMWF AND UKMET AT THIS FORECAST TIME PERIOD, THERE REMAINS A CHANCE THAT SNOW CAN GET NORTH THROUGHOUT OUR CWA. OBVIOUSLY THE SNOW WILL BE BATTLING A VERY DRY ARCTIC AIR MASS, SO WE WILL HAVE TO SEE HOW LOW THE DEW POINTS GO ON FRIDAY. WE HOPE THAT THE DIURNAL NIGHT RUN NORTH/DAY RUN SUPPRESSED MODEL HISTORY COMES TO A BETTER CONSENSUS OVER THE NEXT TWO DAYS AS ALL OF THE METEOROLOGICAL PLAYERS WILL GET INTO DEEPER RAOB COVERAGE. POPS WERE ADJUSTED UPWARD TO ACCOUNT FOR POSSIBLE TRACK ERROR, THE FAVORABLE ENTRANCE REGION POSITION OF THE H2.5 JET AND THE MODEL HISTORY OF HANGING ONTO TO THOSE POLAR VORTICES TOO LONG. LIKELY POPS WERE CONFINED TO WHERE ALL MODELS FORECAST QPF IN OUR CWA. LASTLY THE GFS ENSEMBLE MEAN WAS PRETTY CLOSE TO THE OPERATIONAL MODEL. STAY TUNED. AS FOR THE REST OF THE EXTENDED ONCE THIS STORM MOVES AWAY BY SATURDAY NIGHT. THE HIGH PRESSURE BUILDS SEWD OVER THE MID-ATLC. EXPECT DRY AND COLD WX FOR THE START OF NEXT WEEK. THERE MAY BE HARDLY A CLOUD IN THE SKY BY MONDAY, WITH THE HIGH ANCHORED OVERHEAD. AS THIS HIGH MOVES EWD, A SWLY FLOW WILL DEVELOP AND TEMPS WILL REBOUND A BIT AND BE CLOSER TO NORMAL AND PSBLY ABV NORMAL BY MIDWEEK. BY TUESDAY NIGHT, WE COULD SEE ANOTHER FROPA AND PSBLY A WK LOW MOVG ALG THE FRONT THAT COULD BRING ANOTHER ROUND OF WX TO THE REGION. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL CONTINUE FOR THE BALANCE OF THIS AFTERNOON INTO TONIGHT. THE STRATOCUMULUS THAT WAS OVER OUR REGION AT MIDDAY SHOULD DIMINISH GRADUALLY DURING THE AFTERNOON. A WEST WIND MAY GUST NEAR 20 KNOTS AT TIMES THIS AFTERNOON, WITH WIND SPEEDS EXPECTED TO DIMINISH AFTER DARK, AROUND 2200Z OR 2300Z. A STRONG COLD FRONT IS EXPECTED TO APPROACH FROM THE NORTHWEST LATE TONIGHT. AS THE FRONT NEARS, THE WIND DIRECTION IS FORECAST TO BACK TO THE SOUTHWEST AND SOUTH. STRATOCUMULUS WILL LIKELY BE ON THE INCREASE LATE TONIGHT, WITH VFR BASES MAINLY IN THE 4000 TO 5000 FOOT RANGE. THERE MAY BE SCATTERED SNOW SHOWERS AROUND KABE AND PERHAPS KRDG. THE PROBABILITY IS TOO LOW TO INCLUDE THEM IN THE TAFS AT THIS TIME. THE COLD FRONT IS EXPECTED TO REACH KRDG AND KABE SHORTLY AFTER MIDDAY ON THURSDAY AND IT SHOULD PASS ACROSS OUR REMAINING TAF SITES DURING THE EARLY AFTERNOON HOURS. THE WIND DIRECTION IS FORECAST TO SHIFT TO THE WEST NORTHWEST WITH SUSTAINED SPEEDS INCREASING WELL INTO THE TEENS. GUSTS IN EXCESS OF 30 KNOTS ARE POSSIBLE. SCATTERED RAIN AND SNOW SHOWERS ARE EXPECTED IN THE VICINITY OF THE FRONT AS WELL AS IN ITS WAKE. OUTLOOK... HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST FOR THURSDAY NIGHT AND FRIDAY. LOW PRESSURE IS ANTICIPATED TO PASS OFF THE SOUTHEAST COAST ON SATURDAY. OUR REGION SHOULD BE ON THE NORTHERN FRINGE OF THE PRECIPITATION ASSOCIATED WITH THE SYSTEM. ANOTHER AREA OF HIGH PRESSURE SHOULD BEGIN TO BUILD INTO OUR REGION FROM THE WEST ON SUNDAY. && .MARINE... MALL CRAFT ADVISORIES WERE ALLOWED TO EXPIRE OVERNIGHT, SO ALL AREAS SHOULD REMAIN BELOW 25 KNOTS AND 5 FEET AT LEAST THROUGH THE EARLY PART OF THURSDAY. ON THURSDAY, AN AREA OF LOW PRESSURE WILL BE PASSING TO THE NORTH AND A COLD FRONT WILL CROSS THE WATERS LATE IN THE DAY ON THURSDAY. BEHIND THIS FRONT, WINDS ARE EXPECTED TO INCREASE TO AT LEAST SMALL CRAFT ADVISORY CRITERIA, AND POSSIBLY EVEN GALE FORCE FOR A SHORT PERIOD OF TIME. THIS FRONTAL BOUNDARY WILL SAG TO OUR SOUTH ON FRIDAY, BEFORE AN AREA OF LOW PRESSURE DEVELOPS ON IT. WHILE THE LOW IS NOT EXPECTED TO DIRECTLY PASS THROUGH THE AREA, IT WILL LIKELY HELP TO INCREASE OUR WINDS AND SEAS, ESPECIALLY IN THE SOUTHERN AREAS OF OUR COASTAL WATERS. AFTER THIS SYSTEM MOVES OUT TO SEA, THEN HIGH PRESSURE WILL PUSH IN FROM THE WEST AND SOUTHWEST INTO EARLY NEXT WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI NEAR TERM...GIGI/O'HARA SHORT TERM...GIGI LONG TERM...GIGI/NIERENBERG AVIATION...IOVINO MARINE...ROBERTSON
Hazardous weather outlook, Jan 27, 2:58 PM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 258 PM EST WED JAN 27 2010 NJZ001-007-008-PAZ054-055-060>062-282000- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 258 PM EST WED JAN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ARCTIC COLD FRONT WILL CROSS THE AREA ON THURSDAY. IT WILL BE ACCOMPANIED BY GUSTY WINDS AND SNOW AND RAIN SHOWERS. VISIBILITIES MAY DROP AT TIMES IN THE SNOW SHOWERS. THERE IS THE POSSIBILITY OF LIGHT ACCUMULATIONS...ESPECIALLY OVER THE SOUTHERN POCONOS AND SUSSEX COUNTY NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ009-010-012>022-025>027-PAZ067>071-282000- NEW CASTLE-CECIL-KENT MD-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 258 PM EST WED JAN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ARCTIC COLD FRONT WILL CROSS THE AREA ON THURSDAY. IT WILL BE ACCOMPANIED BY GUSTY WINDS AND SCATTERED SNOW AND RAIN SHOWERS. VISIBILITIES MAY DROP AT TIMES IN ANY SNOW SHOWERS. A LOW PRESSURE SYSTEM IS EXPECTED TO EXIT THE CAROLINA COAST ON SATURDAY. THE TRACK OF THE LOW SHOULD PRECLUDE ANY SIGNIFICANT SNOWFALL FOR THE REGION. ANY CHANGE IN TRACK OR INTENSITY MAY CHANGE THIS HOWEVER. PAY ATTENTION TO FUTURE FORECASTS AND STATEMENTS. IN ADDITION, ALONG THE COAST SPRING TIDES WILL BE OCCURRING BECAUSE OF THE FULL MOON. ASTRONOMICAL TIDES WILL BE QUITE HIGH REGARDLESS OF THE CONTRIBUTION FROM ANY WEATHER SYSTEMS. PLEASE LOOK FOR FURTHER UPDATES IN THE DAYS AHEAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ023-024-282000- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- CAPE MAY-ATLANTIC COASTAL CAPE MAY- 258 PM EST WED JAN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LOW PRESSURE SYSTEM IS EXPECTED TO EXIT THE CAROLINA COAST ON SATURDAY. THE TRACK OF THE LOW SHOULD WILL KEEP ONLY A LOW POSSIBILITY OF LIGHT SNOW ACROSS THE DELMARVA OR SOUTHERN NEW JERSEY ON SATURDAY. THE TREND FOR SNOW CHANCES AND TOTALS IS LESS TODAY THAN YESTERDAY. HOWEVER, THE STRENGTH OR COURSE OF THE LOW COULD CHANGE...SO PAY ATTENTION TO FUTURE STATEMENTS AND FORECASTS. IN ADDITION, ALONG THE COAST SPRING TIDES WILL BE OCCURRING BECAUSE OF THE FULL MOON. ASTRONOMICAL TIDES WILL BE QUITE HIGH REGARDLESS OF THE CONTRIBUTION FROM ANY WEATHER SYSTEMS. PLEASE LOOK FOR FURTHER UPDATES IN THE DAYS AHEAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-282000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 258 PM EST WED JAN 27 2010 ...GALE WARNING IN EFFECT FROM 1 PM TO 11 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. A LOW PRESSURE SYSTEM IS EXPECTED TO EXIT THE CAROLINA COAST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-282000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 258 PM EST WED JAN 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. A LOW PRESSURE SYSTEM IS EXPECTED TO EXIT THE CAROLINA COAST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-282000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 258 PM EST WED JAN 27 2010 ...GALE WARNING IN EFFECT FROM 1 PM TO 11 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. A LOW PRESSURE SYSTEM IS EXPECTED TO EXIT THE CAROLINA COAST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:10 PM EST | Gale Warning | PHI | 43 hr | |
| Jan 26, 9:04 PM EST | River Flood Warning | PHI | Cecil, Harford | 34 hr |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.